# SDR SWAA2012100908340

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 29,315 hours, 17,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE.  REMOVED AND REPLACED EEPLS SYSTEM PER ACO.
